# SDR VNAA2016081600015

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 29,061 hours, 29,048 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT RIGHT AFT CORNER OF THE NOSE LANDING GEAR WHEEL WELL DOOR CUTOUT AT BS 235, RBL 6.0.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE EXTERNAL FUSELAGE SKIN AT THE NOSE LANDING GEAR WHEEL WELL DOOR CUTOUT’S RIGHT HAND SIDE AFT RADIUS AT BS 235, RBL 6.0 IAW AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
